Plaquenil | Lupus Forums at The Lupus Site
  1. As you can see we have transferred to new forum software which is much more stable and will eliminate problems that we had with the old software.
    *** To login you will all need to reset your passwords. To do this simply click login (top right) then click the forgot password link. You will receive an email with a link to reset your password. You can then use the forums as normal.
    Dismiss Notice

Plaquenil

Discussion in 'Antimalarials' started by shammz86, Sep 16, 2014.

  1. shammz86

    shammz86 Junior Member

    This medication has been a life savor. I couldn't stay awake for 3 hours prior to taking this and now I am able to work full time. If I miss a dose I can barely move or stay awake. Great drug.
     
  2. debatat

    debatat Moderator

    I am glad it has worked for you, it is a med which takes a while to build up in the system so effects are not felt for at least 3 months or so. It can be one of those meds which you were not sure was working until you actually stop taking it.
     
  3. Nikita

    Nikita Member

    I am taking this med I had no idea what it actually did or how long it took to work. Does it have any common side effects do you know?
     
  4. x_claire_x

    x_claire_x Moderator

    People generally have stomach/colic issues on first taking it on the lower dose then increasing dose..... and there will always be those that have a bad effect to any drug. But generally the historical statistics on record show it to be one of the safest meds you can take in autoimmune drugs.... it is an antimalarial.
    You can look it up, it is worth knowing what the drugs are before you start any of them.....hope that helps a bit....Claire
     
    Johnna likes this.
  5. Johnna

    Johnna New Member

    I've been taking this for around a month now...it has taken a toll on my stomach and my energy. Those are the only things I have had real problems with.
     
  6. x_claire_x

    x_claire_x Moderator

    Hopefully as time goes by it will all settle down for you, most of us seem to manage this ok after the initial period. Don't forget to have regular eye checks (every 6 mths to start with ) when commencing this med...then gradually that can be dropped down too.....take care, Claire
     
  7. Nikita

    Nikita Member

    Since my other post I have stopped and started this very Med a couple of times . Each time I felt worse on it and better off it so now I don't take it at all. It seems to make me tired and dizzy and weak . Does anyone else find this ?
     

Share This Page